# SDR AALA970907

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON SHEAR TIE BETWEEN LONGERON 47R AND LONGERON 48R INSIDE AFT CARGO COMPARTMENT AT STA 1784.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-21-01, VOL II, AND SRM 51-31-01, VOL II.  TST:  81,156.07 HRS.  CYCLES, 24,004.  (X)
